# SDR UPS01236530

- Difficulty date: August 3, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN ILLEGIBLE EXIT LIGHT AT MAIN ENTRY DOOR INOP. REPLACED ILLEGIBLE EXIT LIGHT BATTERY AND OPS CHECK AS PER B727 M/M 33-50-00.
